# SDR SWAA2024060480760

- Difficulty date: April 29, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED FWD BELLY FAIRING BS500D AND STR19L AT LT WING 2024-293817<[01] REPLACED SUPPORT ANGLE LOCATED FWD BELLY FAIRING BS500D AND STR19L AT LT WING IAW B737-700 SRM 51-40-02 AND DWG 116A3010 SHEET 1 REV H SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED SUPPORT ANGLE LOCATED FWD BELLY FAIRING BS500D AND STR19L AT LT WING IAW B737-700 SRM 51-40-02 AND DWG 116A3010 SHEET 1 REV H SEE INDIVIDUAL SIGN OFFS BELOW.
